# SDR UALA2011070603335

- Difficulty date: July 6, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,170 hours, 13,923 cycles
- Engine: Pwa PW4060
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: A2832118
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'ELEV SERVO L FAIL' MSG ON MCDP AFTER TEST NR 8.  COMPLETED MM FIM 22-00-03 PG 144 MCDP TEST NR 8.  TRACED FAULT TREE TO PG 146 BLOCK 210, NEED TO REPLACE LEFT ELEVATOR AUTOPILOT SERVO M21.  *NOTE, RPL LEFT FCC FOR TROUBLESHOOTING PER FIM, NO HELP.  RE-INSTALLED ORIG L FCC.  CONT OF AMIS ITEM 1702003:  MCDP TEST NR 1 ON LEFT FCC HAS MSG 'NO INFC L ELEV SURF POS' BELIEVE TO BE RELATED TO TEST NR 8 'ELEV SRVO L FAIL' MSG.  REPLACED LEFT ELEVATOR AUTOPILOT SERVO.
